# SDR AALA201909109011

- Difficulty date: September 8, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 59,916 hours, 24,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT HAND MAIN LANDING GEAR WHEEL WELL VAPOR BARRIER CRACKED JUST ABOVE THE HYDRAULIC PTU CONTOL VALVE. REPAIRED VAPOR BARRIER PER 57-10-10-9.
